# SDR QXEA0000848

- Difficulty date: March 28, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION ON INNER SKIN AT DOUBLER JUST FORWARD OF FRAME 17565 BELOW STRINGER 62.  REPAIRED IAW FOKKER SRM 51-10-4.
